# SDR DALA2024030503018

- Difficulty date: February 28, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,128 hours, 2,561 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 330-001. MTC TASK- LH HORT STAB THS LATERAL LOAD FITTING UPPER AND LOWER BUSHING FOUND MIGRATED GAP ONLY. LH HORT STAB THS LATERAL LOAD FITTING UPPER AND LOWER BUSHING REPAIRED AS PER ER/A 615924-14 PRI REV 0. COMPARED WITH ER/A 615924-14 REV ORIGINAL SECTION I FOUND IN COMPLIANCE. TO CARRY OUT ER/A 615924-14 REV ORIGINAL SECTION II: THE REPAIR PER SECT I IS APPROVED FOR 38.200 FLIGHT CYCLES FROM REPAIR ACCOMPLISHMENT (40,753 TOTAL FLIGHT CYCLES). OBTAIN STAGE 3 DTE APPROVAL OF THE SECT I REPAIR BY THIS THRESHOLD OR REMOVE THE A/ C FROM REVENUE SERVICE (LOG#0221576). ASSOCIATED ER/A 14-615924 ADDED FOR AC 3509. TERMINATED LOG PAGE PER ERA 615924-14 REV O IS TRACKED ON LOG PAGE 0221576. CLOSED LOG AND REMOVED MONITOR INSP. (LP# 0221934)
